Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 326, NWS Birmingham, AL

June 24, 2011Shelby County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 5:31 PM CDT for Shelby County, Talladega County, Alabama. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 5:31 PM CDT (22:31 UTC)
Expired
Jun 24, 2011, 6:15 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:45 PM CDTTSTM WND DMGWestover, ALTREES AND POWERLINES ARE DOWN ACROSS SHELBY COUNTY FROM MULTIPLE STORMS.
Jun 24, 5:50 PM CDTTSTM WND DMG4 Ne Helena, ALTREE DOWN. TIME ESTIMATED FROM RADAR.
Jun 24, 6:12 PM CDTTSTM WND DMGSylacauga, ALMULTIPLE TREES DOWN ON POWERLINES IN SYLACAUGA. TIME OF DAMAGE WAS ESTIMATED FROM RADAR.
Jun 24, 6:16 PM CDTHAIL 0.88Childersburg, ALALSO 40 TO 50 MPH WINDS REPORTED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1692 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WUUS54 KBMX 242231
SVRBMX
ALC117-121-242315-
/O.NEW.KBMX.SV.W.0326.110624T2231Z-110624T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
531 PM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN ALABAMA...
  SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 531 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM COOSA ISLAND TO 5 MILES WEST OF
  MAYLENE...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALABASTER...MONTEVALLO...CALERA...WILSONVILLE...CHILDERSBURG...
  COLUMBIANA...TALLADEGA SPRINGS AND SYLACAUGA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 246...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3349 8638 3340 8638 3343 8632 3322 8613
      3314 8626 3308 8659 3307 8686 3320 8703
      3324 8703 3325 8699 3350 8643
TIME...MOT...LOC 2231Z 293DEG 17KT 3344 8629 3322 8692

$$

10/ARM
1 follow-up statement
417 
WWUS54 KBMX 242256
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT FRI JUN 24 2011

ALC117-121-242315-
/O.CON.KBMX.SV.W.0326.000000T0000Z-110624T2315Z/
SHELBY AL-TALLADEGA AL-
556 PM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA AND SHELBY COUNTIES UNTIL 615 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WESTOVER...OR 5 MILES NORTH OF WILSONVILLE...MOVING SOUTHEAST AT 20 
MPH. ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE WARNED AREA. 
THESE STORMS COULD ALSO PRODUCE STRONG WINDS AND LARGE HAIL.

LOCATIONS IMPACTED INCLUDE...
  WILSONVILLE...TALLADEGA SPRINGS...CHILDERSBURG...SYLACAUGA...LOGAN
  MARTIN DAM...FAYETTEVILLE...SYCAMORE...SHELBY SHORES AT LAY LAKE...
  VARNONS AND OAK GROVE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 238...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3314 8626 3308 8659 3307 8686 3317 8699
      3346 8640 3339 8638 3343 8632 3322 8613
TIME...MOT...LOC 2256Z 293DEG 16KT 3330 8645

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:59 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 24, 3:59 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT FRI JUN 24 2011

.DISCUSSION...

BOUNDARY CURRENTLY MOVING SOUTHEAST ACROSS THE AREA. WITH AN
UNSTABLE WARM AIRMASS...THIS LINE SHOULD CONTINUE TO PROGRESS
ACROSS THE AREA WITH RELATIVELY WEAK NORTHWEST FLOW ACROSS THE
SOUTHEAST U.S. AS A SURFACE BOUNDARY REMAINS TO OUR NORTH AND AN
UPPER HIGH CONTINUES TO DEVELOP ACROSS THE SOUTHWEST U.S. INTO
TEXAS. UPPER LOW PRESSURE OVER THE GREAT LAKES REGION HAS OPENED
UP AS PREVIOUSLY THOUGHT. THE WEAK FRONT JUST TO OUR NORTH IS NOT
EXPECTED TO MAKE MAJOR PROGRESS BEFORE IT WEAKENS AND BEGINS TO
PULL BACK TO THE NORTH AWAY FROM ALABAMA. ACTIVITY ALTHOUGH STILL
SLIGHTLY ABOVE THE NORM...SHOULD BEGIN TO TAPER DOWN TO MORE
NORMAL SUMMERTIME CONVECTION AS WE PROGRESS THROUGH THE WEEKEND
AS THE UPPER HIGH PRESSURE CONTINUES TO BUILD ACROSS THE U.S. WITH
THE SURFACE ATLANTIC RIDGE REMAINING PRETTY MUCH IN PLACE THROUGH
THE PERIOD...A GOOD MOISTURE FETCH WILL CONTINUE TO FEED LOW LEVEL
MOISTURE IN THE STATE THROUGH THE FORECAST PERIOD. MAIN DIFFERENCE
AS WE PROGRESS THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK
IS THE PLACEMENT OF THE UPPER HIGH EACH DAY. OVER THE WEEKEND FLOW
WILL CHANGE FROM NORTHWEST TO EVENTUALLY NORTH. THIS WILL GIVE US
THE OPPORTUNITY FOR POSSIBLE DISTURBANCES/MCS PROPAGATION AROUND
THE PERIPHERY OF THE HIGH. AS WE MOVE INTO NEXT WEEK...LESS OF
THESE DISTURBANCES WILL AFFECT THE AREA AS THE UPPER RIDGE SHOULD
KEEP MUCH TO THE NORTH AND EAST OF THE AREA. HOWEVER...TIMING AND
EXACT PLACEMENT OF MCS SYSTEMS CAN BE TRICKY. OVERALL SOMEWHAT
LOWER POPS ARE EXPECTED. RISING TEMPERATURES WILL GO ALONG HAND IN
HAND AS WE MOVE INTO THE WEEKEND AND INTO NEXT WEEK. BUT THE
TROPICAL FEED OF MOISTURE...MORE ISOLATED IN NATURE MEANS THAN ANY
THAT DO OCCUR WILL HAVE ALOT OF HEAT TO WORK WITH.

SPEAKING OF THE TROPICS...GFS STILL ADVERTISING SOME TROPICAL
MOISTURE OVER THE BAY OF CAMPECHE WHICH FLOW SHOULD KEEP AWAY
FROM ALABAMA AS THE UPPER HIGH SHOULD HOLD TIGHT. WILL DEFINITELY
KEEP AN EYE ON THIS AREA.

08

&&

.AVIATION...18Z TAF DISCUSSION.

THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD
FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE
INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL
CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS
ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE
AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR
SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER
SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL
AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A
PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT
TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE
AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED
VISIBILITIES DUE TO BR/FOG AT THAT PARTICULAR SITE WOULD GO UP.

/61/

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     90  67  92  67  93 /  60  40  40  20  30
ANNISTON    91  68  93  67  94 /  50  60  40  20  30
BIRMINGHAM  92  69  93  69  95 /  60  60  40  20  30
TUSCALOOSA  94  70  95  70  96 /  50  60  40  20  20
CALERA      93  69  93  69  95 /  40  60  40  20  30
AUBURN      92  69  93  68  94 /  20  30  30  20  20
MONTGOMERY  95  71  95  70  95 /  20  30  30  20  20
TROY        94  68  95  68  96 /  20  20  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

08/61
Hazardous weather outlook, Jun 24, 1:38 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT FRI JUN 24 2011

ALZ011>015-017>050-251830-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
138 PM CDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND
LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA
THROUGH AROUND 9 PM. THE LOCATIONS WITH THE GREATEST CHANCE OF
SEVERE STORMS WILL BE FROM THE CITIES OF ALICEVILLE...TUSCALOOSA...
COLUMBIANA...SYLACAUGA...AND WEDOWEE...NORTHWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY.
THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT
APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF
THE AFTERNOON INTO THE EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

61

In the hours before

Special weather statement, Jun 24, 3:50 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT FRI JUN 24 2011

ALZ013-242145-
FAYETTE AL-
350 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 445 PM
CDT...

AT 346 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
BRILLIANT TO BEAVERTON TO BEDFORD...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FAYETTE...
  BLUFF...
  GLEN ALLEN...
  BELK...
  BANKSTON...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3389 8796 3392 8795 3391 8764 3387 8763
      3387 8753 3370 8753 3356 8794
TIME...MOT...LOC 2050Z 308DEG 27KT 3403 8784 3389 8794
          3383 8822

61
Special weather statement, Jun 24, 4:03 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT FRI JUN 24 2011

ALZ017-018-026-242200-
BLOUNT AL-ETOWAH AL-ST. CLAIR AL-
403 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND BLOUNT COUNTIES UNTIL 500 PM CDT...

AT 359 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SUSAN MOORE TO BLOUNTSVILLE
TO CULLMAN...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BLOUNTSVILLE...
  CLEVELAND...
  ONEONTA...
  GADSDEN...
  RAINBOW CITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3425 8644 3411 8630 3419 8619 3421 8610
      3420 8585 3410 8583 3390 8593 3392 8594
      3386 8600 3384 8607 3377 8605 3375 8608
      3395 8682 3404 8671 3409 8670 3413 8661
      3424 8653 3427 8649
TIME...MOT...LOC 2103Z 293DEG 47KT 3410 8641 3410 8657
          3414 8676

03
Local storm report, Jun 24, 4:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             6 WNW CEDAR BLUFF       34.26N 85.68W
06/24/2011  E0.88 INCH       CHEROKEE           AL   FIRE DEPT/RESCUE

            AT MILE MARKER 8 ON HIGHWAY 273 IN BLUE POND COMMUNITY.
            TIME ESTIMATED FROM RADAR.

&&

AG
Special weather statement, Jun 24, 4:57 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CDT FRI JUN 24 2011

ALZ034-242245-
BIBB AL-
457 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 545 PM CDT...

AT 457 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EOLINE...OR 8 MILES NORTHWEST OF BRENT...MOVING
EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  WEST CENTREVILLE...
  TALLADEGA NATIONAL FOREST...
  LAWLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3297 8735 3301 8733 3301 8732 3305 8732
      3311 8730 3304 8688 3284 8688 3284 8704
      3294 8735 3294 8736
TIME...MOT...LOC 2157Z 286DEG 18KT 3300 8723

10/ARM
Special weather statement, Jun 24, 4:59 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CDT FRI JUN 24 2011

ALZ023-242245-
TUSCALOOSA AL-
459 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA COUNTY
UNTIL 545 PM CDT...

AT 459 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEVILLE LOCK AND DAM...OR 13 MILES EAST OF HOLT...
MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  VANCE...
  LAKE VIEW...
  CAFFEE JUNCTION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3312 8762 3336 8726 3324 8709 3322 8711
      3324 8714 3320 8720 3313 8720 3313 8728
      3310 8732 3301 8732 3301 8742
TIME...MOT...LOC 2159Z 290DEG 15KT 3317 8724

10/ARM
Local storm report, Jun 24, 5:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
522 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     5 NNE REECE CITY        34.15N 86.00W
06/24/2011                   ETOWAH             AL   911 CALL CENTER

            TREE DOWN AT INTERSECTION OF HORTON GAP ROAD AND DUCK
            SPRINGS ROAD.

&&

AG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:32 PM CDTSpecial Weather StatementBMXMarion58 min
Jun 24, 2:37 PM CDTSpecial Weather StatementBMXBlount, Etowah83 min
Jun 24, 3:17 PM CDTSpecial Weather StatementBMXLamar58 min
Jun 24, 3:20 PM CDTSpecial Weather StatementBMXDeKalb40 min
Jun 24, 3:25 PM CDTSpecial Weather StatementBMXMarion, Winston65 min
Jun 24, 3:28 PM CDTSevere Thunderstorm WarningBMXCherokee47 min
Jun 24, 3:30 PM CDTSevere Thunderstorm WarningBMXLamar, Marion45 min
Jun 24, 3:44 PM CDTAreal Flood AdvisoryBMXLamar3 hr
Jun 24, 3:50 PM CDTSpecial Weather StatementBMXFayette55 min
Jun 24, 4:03 PM CDTSpecial Weather StatementBMXBlount, Etowah57 min
Jun 24, 4:11 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston49 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningBMXCherokee30 min
Jun 24, 4:38 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair67 min
Jun 24, 4:51 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega39 min
Jun 24, 4:57 PM CDTSpecial Weather StatementBMXBibb48 min
Jun 24, 4:59 PM CDTSpecial Weather StatementBMXTuscaloosa46 min
Jun 24, 5:05 PM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa40 min
Jun 24, 5:23 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair21 min
Jun 24, 5:26 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega49 min
Jun 24, 5:42 PM CDTSpecial Weather StatementBMXChilton48 min
Jun 24, 5:50 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry40 min
Jun 24, 6:08 PM CDTSpecial Weather StatementBMXPerry52 min
Jun 24, 6:14 PM CDTSpecial Weather StatementBMXCleburne46 min
Jun 24, 6:19 PM CDTSpecial Weather StatementBMXChilton, Shelby41 min
Jun 24, 6:25 PM CDTSevere Thunderstorm WarningBMXCleburne, Randolph35 min
Jun 24, 6:35 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa40 min
Jun 24, 6:36 PM CDTSevere Thunderstorm WarningBMXSumter39 min
Jun 24, 6:49 PM CDTSpecial Weather StatementBMXRandolph41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.